Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJPMS > IJPMS Volume 18 > On M-Projective Curvature Tensor of Lorentzian...
< Back to Volume

On M-Projective Curvature Tensor of Lorentzian α-Sasakian Manifolds

Full Text PDF


In this paper, we study the nature of Lorentzian α-Sasakian manifolds admitting M-projective curvature tensor. We show that M-projectively flat and irrotational M-projective curvature tensor of Lorentzian α-Sasakian manifolds are locally isometric to unit sphere Sn(c) , where c = α2. Next we study Lorentzian α-Sasakian manifold with conservative M-projective curvature tensor. Finally, we find certain geometrical results if the Lorentzian α-Sasakian manifold satisfying the relation M(X,Y)⋅R=0.


International Journal of Pure Mathematical Sciences (Volume 18)
D.G. Prakasha and V. Chavan, "On M-Projective Curvature Tensor of Lorentzian α-Sasakian Manifolds", International Journal of Pure Mathematical Sciences, Vol. 18, pp. 22-31, 2017
Online since:
August 2017

[1] A. Bhattacharyya, C. Patra, Semi-symmetric metric connections on pseudosymmetric Lorentzian -Sasakian manifolds, Acta Comment. Univ. Tartu. Math. 18(2) (2014) 197-210.


[2] D.E. Blair, J.A. Oubina, Conformal and related changes of metric on the product of two almost contact metric manifolds, Publications Matematiques. 34 (1990) 199-207.

[3] S.K. Chaubey, R.H. Ojha, On the M-projective curvature tensor of a Kenmotsu manifold, Different. Geom. Dynam. Syst. 12 (2010) 52-60.

[4] L.P. Eisenhart, Riemannian geometry, Princeton Univ. Press, (1926).

[5] U.C. De, S. Mallick, Spacetimes admitting M-projective curvature tensor, Bulg. J. Phys. 39 (2012) 331-338.

[6] S. Dey, A. Bhattacharyya, Some curvature properties of Lorentzian -Sasakian manifolds, Journal of Dynamical Systems and Geometric Theories. 14(1) (2016) 85-98.

[7] A. Gray, L.M. Hervella, The sixteen classes of almost Hermitian manifolds and their linear invariants, Annali di Matematica Pura ed Applicata. 123(1) (1980) 35-58.

[8] D. Janssens, L. Vanhecke, Almost contact structures and curvature tensors, Kodai Mathematical Journal. 4(1) (1981) 1-27.

[9] B. Laha, Generalized h-Einstein 3-dimensional trans-Sasakian manifold, Advanced Trends in Mathematics. 2 (2015) 28-32. Doi: 10. 18052/www. scipress. com/ATMath. 2. 28.

[10] B. Laha, A. Bhattacharyya, Totally Umbilical hemislant submanifolds of Lorentzian -Sasakian manifold, Mathematical Combinatorics. 1 (2015) 49-56.

[11] H. Karcher, Infinitesimal characterization of Friedman universes, Arch. Math. (Basel). 38(1) (1982) 58-64.

[12] K. Matsumoto, On Lorentzian para contact manifolds, Bull. of Yamagata Univ. Nat. Sci. 12 (1989) 151-156.

[13] I. Mahai, R. Rosca, On Lorentzian P-Sasakian manifolds, Classical Analysis, World Scientific Pable, Singapore, (1992).

[14] R.H. Ojha, A note on the M-projective curvature tensor, Indian J. Pure Appl. Math. 8 (1975) 1531-1534.

[15] R.H. Ojha, M-projectively flat Sasakian manifolds, Indian J. Pure Appl. Math. 17 (1986) 481-484.

[16] J.A. Oubina, New classes of contact metric structures, Publicationes Mathematicae Debre- cen. 32(4) (1985) 187-193.

[17] G.P. Pokhariyal, R.S. Mishra, Curvature tensors and their relativistic signification II, Yokohama Math. J. 18 (1970) 105-108.

[18] A. Prakash, M. Ahmad, A. Srivastava, M-projective curvature tensor on a Lorentzian para-Sasakian manifolds, IOSR Journal of Mathematics (IOSR-JM). 6(1) (2013) 19-23.

[19] D.G. Prakasha, C.S. Bagewadi, N.S. Basavarajappa, On pseudosymmetric Lorentzian -Sasakian manifolds, Int. J. Pure Appl. Math. 48 (2008) 57-65.

[20] D.G. Prakasha, A. Yildiz, Generalized -recurrent Lorentzian -Sasakian manifolds, Commun. Fac. Sci. Univ. Ank. Ser. A. 59(1) (2010) 53-65.

[21] R. Seszcz, L. Verstraelen, S. Yaprak, Warped products realizing a certain condition of pseudosymmetry type imposed on the curvature tensor, Chin. J. Math. 22(2) (1994) 139-157.

[22] Venkatesha, B. Sumangala, On M-projective curvature tensor of a generalized sasakian space form, Acta Math. Univ. Comenianae. 82(2) (2013) 209-217.

[23] A. Yildiz, C. Murathan, On Lorentzian -Sasakian manifolds, Kyungpook Math. J. 45 (2005) 95-103.

[24] A. Yildiz, M. Turan, A class of Lorentzian -Sasakian manifolds, Kyungpook Math. J. 49(4) (2009) 789-799.

[25] A. Yildiz, M. Turan, B.E. Acet, On three-dimensional Lorentzian -Sasakian manifolds, Bull. Math. Anal. Appl. 1 (2009) 90-98.

[26] F. Zengin, On -projectively flat LP-Sasakian manifolds, Ukrainian Math. J. 65(11) (2014) 1725-1732.


[27] F. Zengin, -projectively flat spacetimes, Math. Rep. 4(4) (2012) 363-370.

Show More Hide
Cited By:
This article has no citations.